CSpace

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Some omega-unique and omega-P properties for linear transformations on Hilbert spaces 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2010, 卷号: 26, 期号: 1, 页码: 23-32
Authors:  Miao, Xin-he;  Huang, Zheng-hai;  Han, Ji-ye
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Linear complementarity problem  Jordan product  Lorentz cone  omega-P property  column sufficient  property  omega-uniqueness property